Medicine Use

If You’re Taking any Kind of Drugs, Keep reading…

Have you asked yourself these questions:

Do I really need that drug?

Is it prescribed appropriately, or is it being prescribed for an off-label use?

What are the side effects?

Is it addictive?

What are the natural alternatives?

Did I do a careful search to check for side effects or natural alternatives?

What if you can take control of your health by revealing the cause of your symptom but not masking it? Address and correct it rather than falling prey to drug side effects finding yourself running into a vicious cycle. Do you know that any come up health symptom might be a side effect of the previous drug you’re taking?

Do your homework by researching any drug your doctor prescribes before you take it!

Do you know that doctors have little information to offer to you aside from what they’ve been told by their drug reps? Learn more here …

And, I can help you discovering the cause of your symptom instead of keep masking it applying a band-aid, taking drugs here…

drug side effects

Are You Running into a Vicious Cycle

Are you counting on over-the-counter pain medication when a headache or a migraine strike?
If you answered yes, then this peace of information is for YOU.

While over-the-counter pain-relievers are helpful in improving headache pain, they must be taken with caution because they could actually make your headaches worse if they aren’t taken correctly. The overuse or misuse of pain relievers — exceeding labeling instructions (such as taking the drug three or more days per week) or not following your doctor’s advice — can cause you to “rebound” into another headache.

When the pain medication wears off, you may experience a withdrawal reaction, prompting you to take more medication, which only leads to another headache and the desire to take more medication. And so the cycle continues until you start to suffer from chronic daily headaches with more severe headache pain and more frequent headaches.

I’m about to give you 2 choices between running into this vicious cycle or brake it up eradicating a migraine attack before it starts, naturally.

 

Pain reliever overuse appears to interfere with the brain centers that regulate the flow of pain messages to the nerves, worsening headache pain.

This rebound syndrome is especially dangerous if your medication contains caffeine, which is often included in many pain relievers to speed up the action of the other ingredients. While it can be beneficial, caffeine in medications, combined with consuming caffeine (coffee, tea, soft drinks or chocolate) from other sources, makes you more vulnerable to a rebound headache.

In addition to the rebound headache, over-use of pain relievers can lead to addiction, more intense pain when the medication wears off, and possible serious side effects.

What Drugs Cause Rebound Headaches?

What Is the Solution?

#1 Recording

#2 Recording 6054772100-1017569-4